MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CNWTT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product has not been received to evaluate.Each lens is subjected to a 100 percentage assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company model 23.5 diopter (add power plus2.2 or plus 3.2) lens was replaced with an unspecified, company model lens, (1.5 extended depth of focus) lens model.Due to the exchange of a multifocal lens to an extended depth of field lens, this may suggest that the replacement lens model was an improved choice for the patients vision needs.No additional information has been provided at this time.No further information has been provided at this time.File will be reopened when new information is received the manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced halos, starbursts during day.The iol was exchanged for another lens model following the initial implant procedure.There are two medical device reports associated with this patient.This report is associated with the left eye.

Brand Name
CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21123144
Report Number1119421-2025-00127
Device Sequence Number15373324
Product Code MFK
UDI-Device Identifier00380652408196
UDI-Public(01)00380652408196(17)251212(11)211214(10)15320777
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2025
Device Model NumberCNWTT0
Device Catalogue NumberCNWTT0.235
Device Lot Number15320777
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/10/2025
Date Device Manufactured12/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale